LSU College of Science
LSU  | Mathematics

Award-Winning Research Paper

Contact


All inquiries about our graduate program are warmly welcomed and answered daily:
grad@math.lsu.edu

Dr. Yongdo Lim (LSU PhD graduate in 1996) won a prize from the Korean Mathematics Society for the best paper of the year by a Korean mathematician. The prize was for his paper Birkhoff formula for conformal compressions of symmetric cones, which appeared in the American Journal of Mathematics, Vol 125 (2003),167-182. Congratulations to Dr. Yongdo Lim!